# SDR AALA20150109006

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 64,951 hours, 10,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL EMER LIGHT INOPERAITVE.  R & R LAMP IAW AMM 33-51-06.  SYS CHECKED NORMAL.
